# SDR T17A201806044036

- Difficulty date: June 19, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N418TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK475
- Aircraft time: 5,435 hours, 4,514 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A210020121
- Part serial: RK475
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,435 hours, 4,514 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBS FOUND TO EXPERIENCE CRACKING AROUND RIVET HOLES NOTED DURING INSPECTION. INSTALLED HORIZONTAL STABILIZER RIB REPLACEMENT KIT P/N 128-6200-1 S/N 257 IAW DWG NR 128-6200 REV 4 KIT INSTRUCTIONS.  REPLACED LEFT NOSE RIB 128-620020-0001 AND RIGHT NOSE RIB 128-620020-0002 IAW 400/400A SRM 55-30-00 GUIDELINES. INSTALLED A NEW TERMINAL COVER P/N MS25171-25 ON THE RIGHT ELEVATOR WIRE FOR THE HEATER HORN. REF MM 27-30-00.
